# SDR AWXA960604

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2541 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT SYSTEM FAILS BATTERY AT 11WL AND 10WL.  REPLACED BOTH BATTERY SYSTEM, OPS CHECK NORMAL.  (M)
